# SDR 2007UALA00286

- Difficulty date: February 1, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 46,275 hours, 16,157 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF LEFT WING FAIRING INOPERATIVE.  EMERGENCY LIGHT AFT OF LEFT WING FAIRING INOP. RELAMPED WITH 767 LAMP
